MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US TRUMATCH CT PIN GUIDE KIT L; KNEE ARTHROPLASTY IMPLANTATION SYSTEM

DEPUY ORTHOPAEDICS INC US TRUMATCH CT PIN GUIDE KIT L; KNEE ARTHROPLASTY IMPLANTATION SYSTEM
Catalog Number 420578
Medical Device Problem Code Patient-Device Incompatibility (2682)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 02/11/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint #: (b)(4).Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.H11 additional narrative: if information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that the cartilage model predicted 2mm of cartilage on the medial plateau of the proximal tibia.The sales rep stated that the medial foot of the pin guide was airballing and the patient had no cartilage remaining on medial side.They discovered a good home for the guide despite medial foot not contacting.The down rod was running into the leg when checking alignment.After pinning, the cutting block was placed and down rod was checked again, the slope and alignment appeared correct.They made the cut and slope appeared correct but was still tight in flexion, therefor the recut and released pcl to open flexion gap.It was stated that the feet of the guide are supposed to contact the plateaus of the proximal tibia.The procedure was successfully completed and all available information has been disclosed for reporting.No further information was provided.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary: according to the information received: "cartilage model predicted 2mm of cartilage on the medial plateau of the proximal tibia.Rep stated that the medial foot of the pin guide was airballing and the patient had no cartilage remaining on medial side.Found good home for the guide despite medial foot not contacting.Down rod was running into leg when checking alignment.After pinning the cutting block was placed and down rod was checked again, slope and alignment appeared correct.They made the cut and slope appeared correct but was still tight in flexion.Recut and released pcl to open flexion gap.It was stated that the feet of the guide are supposed to contact the plateaus of the proximal tibia".The device associated with this report was not returned to medtech orthopaedics for evaluation.The investigation could not confirm the reported event.A product development investigation was performed and it was concluded that the segmentation is designed within trumatch specifications and no issues were identified.A manufacturing record evaluation was performed for the finished device product description: trumatch ct pin guide kit l product code: 420578 lot number: tmk00112748 and no non-conformances or manufacturing irregularities were identified.The overall complaint was not confirmed for the trumatch ct pin guide kit l.Based on the investigation findings, it has been determined that no corrective and/or preventative action is proposed.There is no indication that a design or manufacturing issue has caused the complaint condition.As part of medtech orthopaedics quality process, all devices are manufactured, inspected, and released to approved specifications.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post-market safety surveillance activities.Device history lot: a manufacturing record evaluation was performed for the finished device product description: trumatch ct pin guide kit l product code: 420578 lot number: tmk00112748 and no non-conformances or manufacturing irregularities were identified.Device history review: a manufacturing record evaluation was performed for the 00112748 lot number and no non-conformances or manufacturing irregularities were identified.

Brand Name
TRUMATCH CT PIN GUIDE KIT L
Common Device Name
KNEE ARTHROPLASTY IMPLANTATION SYSTEM
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
Manufacturer Contact
kate karberg
700 orthopaedic dr.
warsaw, IN 46581
3035526892
MDR Report Key21503669
Report Number1818910-2025-03276
Device Sequence Number11909824
Product Code OOG
UDI-Device Identifier10603295430797
UDI-Public(01)10603295430797(10)00112748
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
P830055
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number420578
Device Lot Number00112748
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/12/2025
Supplement Date Received by Manufacturer03/27/2025
Initial Report FDA Received Date03/03/2025
Supplement Report FDA Received Date03/28/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/30/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient Age56 YR
Patient SexFemale